Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the numerical solution of the regularized Birkhoff equations

Author: Christoph Börgers
Journal: Math. Comp. 53 (1989), 141-156
MSC: Primary 76C05; Secondary 76-08, 76D25
MathSciNet review: 969481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Birkhoff equations for the evolution of vortex sheets are regularized in a way proposed by Krasny. The convergence of numerical approximations to a fixed regularization is studied theoretically and numerically. The numerical test problem is a two-dimensional inviscid jet.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76C05, 76-08, 76D25

Retrieve articles in all journals with MSC: 76C05, 76-08, 76D25

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society